Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
northernboi

Flushing (red face) after taking Tane

Recommended Posts

Ok, for people who know anything on this topic, please reply....ive been off accutane now for 6 months and i still flush easily....for people who have gone through this side effect could you please post how long this takes to subside....and could the accutane have possibly given me rosacea?

Share this post


Link to post
Share on other sites
Guest Marino

clonidine or Propranolol could be helpful in dealing with flushing.

Also, flushing doesnt necessarily = rosacea. Rosacea flushing is different, flare ups last days instead of minutes and it doesn't affect the ears.

I use a beta blocker and finding it keeps my flushing under control, though i've never been on tane, this is just the way my face has been for years.

I've heard now to try Beta Blockers.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×